# SDR SWAA2023110808099

- Difficulty date: October 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE AT LT WING 2023-635173<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED: ULTRASONIC EQUIPMENT; P/N: BONDMASTER 600M; S/N: 220052310; DUE DATE: 31 OCT 23.;[03] TOOL USED HOT BONDER P/N: HCS9200-AV; S/N: 18185733; DUE DATE: 23-JAN-24; POSITECTOR P/N: NS2; S/N: 138341; DUE DATE: 25-JUL-24.;[04] TOOL USED CALIPER P/N: 500-197-30; B20189527; DUE DATE: 26-DEC-23.;[05] TOOL USED: ULTRASONIC EQUIPMENT; P/N: BONDMASTER 600M; S/N: 220052310; DUE DATE: 31 OCT 23.;[06] TOOL USED SCALE P/N: SPX621 S/N: 8340225484 DUE DATE: 15-AUG-24.;[07] REPAIRED OB AFT FLAP LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16 SEE INDIVIDUAL SIGNOFFS BELOW;[08] REPAIRED OB AFT FLAP LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. TASK COMPLETED. RII
